Educational Newsletter

This week, you will create an educational item about dangerous drug interactions. Choose two drugs (digoxin and furosemide) from different categories of drugs that we have studied thus far in the course that can have a dangerous reaction if taken incorrectly. Research the drugs’ interactions with other drugs (levothyroxine, metoprolol), including OTC (asprin, vitamin D3 ) medications, and alcohol.

1. Create an educational item (newsletter) that describes/displays the dangers associated with the chosen drugs. write as if it was a newsletter outline form so that it can be copied and pasted on to the newsletter.
2. The signs and symptoms of intoxication between the two drugs.
3. The tests and lab tests that should be done to make sure the values are within range.
4. The electrolytes that must be within range.
5. When to contact the primary care physician.
6. The signs and symptoms when they are not within range. (at least one page)

7. Also include a one-page summary as to why you chose the drugs and how you would use this educational item in practice to educate patients the correct and safety way to take both medications. this portion will be separate and will not count towards the newsletter information. Make sure to cite your sources using APA formatting. You should include at least two scholarly sources.

Do you need urgent help with this or a similar assignment? Say no more, we have just the experts you need to help you. Place your order.

Scroll to Top